RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 2, Pages 131–143 (Mi jsfu468)  

Solvability of one nonlinear boundary-value problem for a system of differential equations of the theory of shallow Timoshenko-type shells

Marat G. Ahmadiev, Samat N. Timergaliev, Liliya S. Kharasova

Naberezhnye Chelny Institute, Kazan Federal University, Suumbike, 10A, Naberezhnye Chelny, 423812, Russia

Abstract: Solvability of a system of nonlinear second order partial differential equations with given initial conditions is considered in the paper. Reduction of the initial system of equations to one nonlinear operator equation is used to study the problem. The solvability is established with the use of the principle of contracting mappings.

Keywords: system of nonlinear differential equations, equilibrium equations, integral representations, existence theorem.

DOI: https://doi.org/10.17516/1997-1397-2016-9-2-131-143

Full text: PDF file (144 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958
Received: 05.09.2015
Received in revised form: 11.01.2016
Accepted: 19.02.2016
Language:

Citation: Marat G. Ahmadiev, Samat N. Timergaliev, Liliya S. Kharasova, “Solvability of one nonlinear boundary-value problem for a system of differential equations of the theory of shallow Timoshenko-type shells”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 131–143

Citation in format AMSBIB
\Bibitem{AkhTimKha16}
\by Marat~G.~Ahmadiev, Samat~N.~Timergaliev, Liliya~S.~Kharasova
\paper Solvability of one nonlinear boundary-value problem for a system of differential equations of the theory of shallow Timoshenko-type shells
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 131--143
\mathnet{http://mi.mathnet.ru/jsfu468}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-131-143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412008200001}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu468
  • http://mi.mathnet.ru/eng/jsfu/v9/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:111
    Full text:37
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019